Article
Common Fixed Point Theorem for Weak Compatible Mappings of type (A) in Complex Valued Metric Space
Authors
, and
Abstract
In this paper, we prove some coincidence and common fixed point theorems for weak compatible mappings of type (A) in complex valued metric spaces.
Keywords
complex valued metric space, compatible maps, weak compatible mappings of type (A), common fixed point
Citation
Kumar, M., Jha, R., & Kumar, K. (2015). Common fixed point theorem for weak compatible mappings of type (a) in complex valued metric space. Journal of Analysis & Number Theory, 3(2), 143–148. https://doi.org/10.18576/jant/030211
M. Kumar, R. Jha and K. Kumar, “Common fixed point theorem for weak compatible mappings of type (a) in complex valued metric space,” Journal of Analysis & Number Theory, vol. 3, no. 2, pp. 143–148, 2015, doi: 10.18576/jant/030211.
Kumar M, Jha R, Kumar K. Common fixed point theorem for weak compatible mappings of type (a) in complex valued metric space. Journal of Analysis & Number Theory. 2015;3(2):143–148. doi:10.18576/jant/030211.
Kumar, M., Jha, R. and Kumar, K. (2015), ‘Common fixed point theorem for weak compatible mappings of type (a) in complex valued metric space’, Journal of Analysis & Number Theory, 3(2), pp. 143–148. Available at: https://doi.org/10.18576/jant/030211.
Kumar, Manoj, et al. “Common Fixed Point Theorem for Weak Compatible Mappings of Type (a) in Complex Valued Metric Space.” Journal of Analysis & Number Theory, vol. 3, no. 2, 2015, pp. 143–148. https://doi.org/10.18576/jant/030211.
Kumar, Manoj, Rajeev Jha, and Kamal Kumar. “Common Fixed Point Theorem for Weak Compatible Mappings of Type (a) in Complex Valued Metric Space.” Journal of Analysis & Number Theory 3, no. 2 (2015): 143–148. https://doi.org/10.18576/jant/030211.
Export citation
Published by: Engineering Journals


